# SDR GUUA93357032709A

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 28,456 hours, 34,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FURTHER INSP OF RT WING UPPER SKIN SURFACE CORROSION DISCOVERED DEBOND BETWEEN WS 146.00 THROUGH 171.00.   REMOVED DAMAGED OF RIGHT WING UPPER SKIN FROM WS 126.50 TO 196.06 AND INSTALLED EXTERNAL DOUBLER REPAIR.
